# SDR QXEA2015091500474

- Difficulty date: September 5, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 33,393 hours, 34,836 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210119
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED SEAT TRACK NR 16, PN:85338210-119. REMOVED SEAT TRACK NR 23, PN:85337843-105 TO FOM ST 715-60, REF SRM 51-41-00.  INSTALLED SEAT TRACK 23, PN:85337843-105 IAW SRM 51-42-05, SRM 51-41-00 AND DWG 85338806.  REMOVED FLOOR SKIN PANEL AT BS 715.60 TO FOM REF SRM 51-42-05.  INSTALLED FLOOR SKIN PANEL AT FS X715.60 IAW SRM 51-42-05 AND DWG NR 85338806. REMOVED SEAT TRACK NR 16, PN:85338210-119, 96 PERCENT, REF SRM 51-41-00 AND 51-42-05. COMPLETED REMOVAL OF SEAT TRACK NR 16, REF SRM 51-42-05.  LOCATED AND DRILLED SEAT TRACK NR 16, PN:85338210-119 ALONG THE BULKHEAD WEBS REF SRM 51-40-07. COMPLETED LOCATE AND DRILL OF SPLICES COMMON TO SEAT TRACK NR 15 AND NR 16, REF SRM 51-40-07.  INSTALLED RIVETS BETWEEN BS X-739 TO X-783 ON NR 16 SEAT TRACK INTO WEB REF SRM 51-42-05-02-01 AND DWG 85338201, REV A DATED 2/4/09.  INSTALLED RIVETS INTO WEB COMMON TO SEAT TRACK NR 16 BETWEEN FS X676 AND X739 IAW SRM 51-42-05 AND DWG 8533821, REV A.  INSTALLED RIVETS AFT OF BS X-783.102 ON SEAT TRACK NR 16, REF SRM 51-42-05-02-01.  INSTALLED SOLID RIVETS ON SEAT TRACK NR 23 THROUGH FLOOR SKIN REF SRM 51-42-05-02-01.  INSTALLED NUTS AND BOLTS ON SEAT TRACK NR 16, REF SRM 51-41-00-00-01.  INSTALLED 2 EA FASTENERS ON SEAT TRACK NR 16, 1" FWD OF X783.102 ON OTBD SIDE IAW SRM 51-42-05. INSTALLED NEW FROM STOCK SEAT TRACK NR 16, PN:85338210-119 REF SRM 51-42-05-02-01 AND DWG 85338201, REV A DATED 2/4/09.  RESTORED FINISH REF SRM 51-25-10, REPAIR -01.
